# SDR AWXA200601478

- Difficulty date: July 29, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK NR BC-4. NR 5953533. CORROSION ON FLOOR PANEL AT RT DOOR IN PASSENGER CABIN BETWEEN FR66 TO FR68. FLOOR PANEL NR 262 FF BETWEEN FR 66 TO FR 68, WAS REPLACED.
